Alert archive / New Jersey / Special Weather Statements in 2017
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Oct 24, 2017, 7:32 AM EDT for Burlington County, Camden County, Gloucester County, New Jersey. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 24, 2017, 7:32 AM EDT (11:32 UTC)
- Expired
- Oct 24, 2017, 8:00 AM EDT
- In force
- 28 min
- Issued by
- NWS Philadelphia/Mount Holly
Counties Burlington County, NJ, Camden County, NJ, Gloucester County, NJ
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 11:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 11.5 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 28 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
854
WWUS81 KPHI 241132
SPSPHI
Special Weather Statement
National Weather Service Mount Holly NJ
732 AM EDT TUE OCT 24 2017
NJZ016>019-021-022-027-241200-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Southeastern
Burlington-Gloucester-
732 AM EDT TUE OCT 24 2017
...A SHOWER WILL AFFECT NORTHWESTERN BURLINGTON...EAST CENTRAL
SALEM...NORTHEASTERN CUMBERLAND...CAMDEN...NORTHWESTERN
ATLANTIC...SOUTHEASTERN BURLINGTON AND EASTERN GLOUCESTER COUNTIES...
At 731 AM EDT, a shower was located over Franklinville, or 9 miles
north of Vineland, moving northeast at 60 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Vineland, Millville, Cherry Hill, Evesham, Mount Laurel, Willingboro,
Voorhees, Medford, Glassboro, Lindenwold, Hammonton, Lumberton,
Bellmawr, Mount Holly, Pitman, Clayton, Berlin, Tabernacle, Shamong
and Buena.
LAT...LON 3939 7503 3959 7526 4007 7492 4007 7490
3986 7446
TIME...MOT...LOC 1131Z 210DEG 50KT 3960 7506
$$
CMSWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Oct 24, 5:57 AM EDT, 1 hour 35 minutes earlier.
Area forecast discussion, Oct 24, 5:57 AM EDT, 1 hour 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
557 AM EDT Tue Oct 24 2017
.SYNOPSIS...
A slow moving cold front will cross the area today and then move
offshore tonight. High pressure is expected to nose up from the
southwest and south for the second half of the work week. Another
cold front from the west is anticipated to arrive on Sunday. Low
pressure may develop along the boundary after it moves off the coast.
High pressure will build back over the area early next week.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
NPW wind advisory expanded for gusty se winds to near 40 kt
this morning as per observations 3-430am am. Have heard of
trees down in Delaware and PNS/LSR's post as reports arrive and
time to issue. Just had 54 kt at Ship John Shoal!
06Z/24 NAM has trended back to some of the slower wetter
versions. I have to think the NAM is outperforming the other
models for this event...timing a big shot of wind early today
and also modeling the showers closer to the approaching front.
Bands of showers...some heavy developing newd into our area this
morning ahead of a progressive cold front with marginal
instability but considerable wind. Since the front probably
won't slow down much...rainfall amounts will be less. Still
1 to 2.5" amts in a few places with most areas less than 1
inch. SE winds gusty 35-45 mph this morning with isolated
higher gusts of 55 - 60 mph. Please see SWODY1 on svr and have
played it slight chc but if it occurs, damaging wind potential.
Just not getting much lightning at this time but that could
change...so no guarantees on outcome.
Rain ends from west to east faster than previous forecast.
Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM WEDNESDAY/...
Showers may still be lingering over Atlantic coastal sections
of NJ and DE at 6 PM but should move off the coast by 10 PM.
Partial clearing but not much wind as it turns light west to
northwest. Dense fog patches may form in the residual moist
boundary layer though the mos guidance doesn't have it...and i
dont think the MOS and SREF handle shallow moist fog situations
very well.
Depending on the low temps between 11 PM and 1 AM we may have a
record warm min. if you were just using this mornings mins...the
temps are running 20 to 25 degrees above normal. But tonight is
when we will know if we have a near miss or not.
Forecast basis was a 50 50 blend of the 00z/24 GFS/NAM MOS, and
the 230 AM WPC QPF which pretty much ends all rain except for
the e parts of NJ/DE.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The last of the showers associated with the low/front from
Tuesday will be exiting off the coast Wed morning. Fair weather
and more seasonable temperatures are expected from Wed thru
Saturday. Temperatures on Thu will be a little below normal,
something that hasn't happened much this October.
Another trough will be developing across the Plains and
deepening while heading towards our area. Another slow moving
front and low pressure moving along it offers the possibility
for more rains late this weekend and into Monday. We have slgt
ch pops for Sat night attm, in case the system arrives a bit
earlier, the trend is to make the system arrive a bit later, so
these pops may be removed later today. Temperatures will be near
normal Sunday, then again drop back below normal for the last
few days of the month. There is the possibility for some heavy
rains across the area, with the ample moisture that will be
arriving across the region. Pay attention to future forecasts
for more details.
&&
.AVIATION /10Z TUESDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Early this morning prior to 12z...Gusty se winds 28-38 kt.
isolated G 48kt possible. MVFR cigs with brief IFR conds in
showers spreading newd. Isolated tstm possible.
Today...Variable conds from VFR to IFR in showers with isolated
tstms during the morning-midday. A tstm this morning or midday
may produce an isolated southerly wind gust to 45 to 50 kt but
for now the prob too low to mention in most TAF locations. LLWS
automatically added to the TAFS this morning where algorithm
generated appropriate. otherwise gusty se winds 28-38 kt 12-14z
diminish thereafter inland and become south to southwest during
the afternoon from west to east as conditions improve to VFR in
any remaining showers. Winds may stay strong at KACY til 17z.
Improvement in cigs/vsby may not reach ACY til about 21-23z.
Please see TAFS for details.
Tonight...VFR except sub VFR vcnty KACY improving. However, IFR
conds in patchy fog may develop at the TAF sites for a time
toward 06z/25. light wind turning west to northwest.
OUTLOOK...
Wednesday through Saturday...Mainly VFR.
&&
.MARINE...
GLW everywhere now with ending times from west to east this
afternoon. Then eventually back to SCA tonight, once the push
of gale force gusts subsides.
GLW for 2 to 4 hours of gusts 35-45kt between 08z-14z for DE
Bay and 09z-17z NJ and DE ATLC coasts, possibly lingering NNJ
coast til near 00z.
Tonight...A Small Craft Advisory will eventually replace the GLW
for our ocean waters. We are expecting a south wind around 20
knots becoming west and diminishing around 10 knots. Gusts
around 30 knots are possible on Tuesday evening on our ocean
waters. Wave heights are anticipated to be 6 to 9 feet on our
ocean waters in the evening then slowly subside.
OUTLOOK...
Wednesday through Thursday morning...A Small Craft Advisory
will continue on the ocean thru noon Thursday. Sct showers Wed
morning, then fair weather expected.
Thursday afternoon through Saturday night...No marine headlines
are anticipated. Fair weather thru Sat, then slgt chc for
showers Sat night.
&&
.HYDROLOGY...
Hydro: storm total rainfall thru tonight, generally .5 to 1.5"
with in excess of 2 inches possible, most favored over NJ or DE.
Leaf-clogged drains will enhance the possibility of ponding of
water on roadways. New 06z/24 NAM does impressive redevelopment
this aftn in NJ.
&&
.CLIMATE...
Vulnerable record high minimums today the 24th:
Allentown 58 1975
Atlantic City 63 2001
Philadelphia 63 1900
We will know on this by 05z/25...later tonight.
&&
.COASTAL FLOODING...
The shore areas of northeast Maryland will experience some minor
tidal flooding with the upcoming high tide. A coastal flood
advisory has been issued until noon today.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Wind Advisory until 11 AM EDT this morning for PAZ070-071-
101>106.
Wind Advisory until 8 AM EDT this morning for PAZ054-055-
060>062.
NJ...Wind Advisory until 11 AM EDT this morning for NJZ008>010-012-
015.
Wind Advisory until 1 PM EDT this afternoon for NJZ013-014-
016>027.
Wind Advisory until 8 AM EDT this morning for NJZ001-007.
DE...Wind Advisory until 11 AM EDT this morning for DEZ001.
Wind Advisory until 1 PM EDT this afternoon for DEZ002>004.
MD...Wind Advisory until 9 AM EDT this morning for MDZ008-012-015-
019-020.
Coastal Flood Advisory until noon EDT today for MDZ008-012-015-
019.
MARINE...Gale Warning until 7 PM EDT this evening for ANZ450>453.
Gale Warning until 4 PM EDT this afternoon for ANZ454-455.
Gale Warning until 2 PM EDT this afternoon for ANZ430-431.
&&
Synopsis...O'Hara
Near Term...Drag
Short Term...Drag
Long Term...O'Hara
Aviation...Drag
Marine...Drag
Hydrology...
Climate...Hazardous weather outlook, Oct 24, 5:58 AM EDT, 1 hour 34 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 558 AM EDT Tue Oct 24 2017 NJZ001-007-251000- Sussex-Warren- 558 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Areas of heavy rainfall are likely today may cause localized flooding of roadways and areas of poor drainage. A strong thunderstorm may cause isolated wind damage this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ008>010-012-015-251000- Morris-Hunterdon-Somerset-Middlesex-Mercer- 558 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey and northwest New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Areas of heavy rainfall are likely today may cause localized flooding of roadways and areas of poor drainage. A strong thunderstorm may cause isolated wind damage this morning or midday. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ002>004-NJZ013-014-016>024-026-027-251000- Kent-Inland Sussex-Delaware Beaches-Western Monmouth- Eastern Monmouth-Salem-Gloucester-Camden-Northwestern Burlington- Ocean-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Ocean-Southeastern Burlington- 558 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage today. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PAZ054-055-060>062-251000- Carbon-Monroe-Berks-Lehigh-Northampton- 558 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT THIS MORNING... This Hazardous Weather Outlook is for east central Pennsylvania and northeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ008-012-015-019-251000- Cecil-Kent MD-Queen Annes-Talbot- 558 AM EDT Tue Oct 24 2017 ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY... ...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. A strong thunderstorm may cause isolated wind damage early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. DEZ001-PAZ070-071-101>106-251000- New Castle-Delaware-Philadelphia-Western Chester-Eastern Chester- Western Montgomery-Eastern Montgomery-Upper Bucks-Lower Bucks- 558 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northern Delaware and southeast Pennsylvania. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MDZ020-251000- Caroline- 558 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage early this morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NJZ025-251000- Coastal Atlantic- 558 AM EDT Tue Oct 24 2017 ...WIND ADVISORY IN EFFECT UNTIL 1 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for southern New Jersey. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. A strong thunderstorm may cause isolated wind damage this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ454-455-251000- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 558 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. Isolated gale force southeast to south gusts will occur today and a thunderstorm may produce gusts to 45 kt this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ450>453-251000- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- 558 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 7 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Atlantic coastal waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. ANZ430-431-251000- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- 558 AM EDT Tue Oct 24 2017 ...GALE WARNING IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for Delaware Bay Waters. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Gale Warning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The probability for widespread hazardous weather is low. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Oct 24, 4:43 AM EDT, 2 hours 49 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 443 AM EDT Tue Oct 24 2017 DEZ002>004-241030- Kent-Inland Sussex-Delaware Beaches- Including the cities of Dover, Georgetown, and Rehoboth Beach 443 AM EDT Tue Oct 24 2017 Showers and gusty winds across the area through dawn. You can expect wind gusts up to 50 mph at times, especially along the shore areas. Winds could bring down trees and power lines, so be aware of this when traveling this morning. Ponding of water on roads is also possible. NJZ016>019-021>024-027-241030- Salem-Gloucester-Camden-Northwestern Burlington-Cumberland- Atlantic-Cape May-Atlantic Coastal Cape May- Southeastern Burlington- Including the cities of Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Millville, Hammonton, Cape May Court House, Ocean City, and Wharton State Forest 443 AM EDT Tue Oct 24 2017 Showers and gusty winds will continue to spread across the area through dawn. You can expect wind gusts up to 50 mph at times, especially along the shore areas. Winds could bring down trees and power lines, so be aware of this when traveling this morning. Ponding of water on roads is also possible.
Local storm report, Oct 24, 4:49 AM EDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
449 AM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0436 AM NON-TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
10/24/2017 M67 MPH ANZ430 NJ NOS PLATFORM
&&
EVENT NUMBER PHI1701631
WDLocal storm report, Oct 24, 5:07 AM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
507 AM EDT TUE OCT 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 AM NON-TSTM WND GST DOVER AFB 39.13N 75.47W
10/24/2017 M60 MPH KENT DE AWOS
0400 AM NON-TSTM WND DMG HARRINGTON 38.92N 75.57W
10/24/2017 KENT DE STATE POLICE
TREES DOWN.
0400 AM NON-TSTM WND DMG DOVER 39.16N 75.52W
10/24/2017 KENT DE STATE POLICE
TREES DOWN
0400 AM NON-TSTM WND DMG MARYDALE 39.66N 75.70W
10/24/2017 NEW CASTLE DE STATE POLICE
TREES DOWN
0400 AM NON-TSTM WND DMG FELTON 39.01N 75.58W
10/24/2017 KENT DE STATE POLICE
TREES DOWN
0400 AM NON-TSTM WND DMG SMYRNA 39.30N 75.61W
10/24/2017 KENT DE STATE POLICE
TREES DOWN
0436 AM NON-TSTM WND GST SHIP JOHN SHOAL NOS 39.30N 75.38W
10/24/2017 M67 MPH ANZ430 NJ NOS PLATFORM
&&
EVENT NUMBER PHI1701632 PHI1701626 PHI1701627 PHI1701628 PHI1701629
PHI1701630 PHI1701631
WDSpecial weather statement, Oct 24, 6:39 AM EDT, 53 minutes before
Special Weather Statement National Weather Service Mount Holly NJ 639 AM EDT Tue Oct 24 2017 DEZ002>004-241230- Kent-Inland Sussex-Delaware Beaches- Including the cities of Dover, Georgetown, and Rehoboth Beach 639 AM EDT Tue Oct 24 2017 Showers and gusty winds will continue across central and southern Delaware through 8:30 AM. Winds gusts up to 50 mph are possible. Winds may bring down limbs and power lines. Travel with caution this morning. NJZ013-014-016>024-026-027-241230- Western Monmouth-Eastern Monmouth-Salem-Gloucester-Camden- Northwestern Burlington-Ocean-Cumberland-Atlantic-Cape May- Atlantic Coastal Cape May-Coastal Ocean-Southeastern Burlington- Including the cities of Freehold, Sandy Hook, Pennsville, Glassboro, Camden, Cherry Hill, Moorestown, Mount Holly, Jackson, Millville, Hammonton, Cape May Court House, Ocean City, Long Beach Island, and Wharton State Forest 639 AM EDT Tue Oct 24 2017 Showers and gusty winds will continue across central and southern New Jersey through 8:30 AM. Winds gusts up to 50 mph are possible. Winds may bring down limbs and power lines. Local ponding of water on roads is also possible. Travel with caution this morning. NJZ001-007>010-012-015-241230- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer- Including the cities of Newton, Washington, Morristown, Flemington, Somerville, New Brunswick, and Trenton 639 AM EDT Tue Oct 24 2017 Scattered showers and gusty winds will continue across northern New Jersey through 8:30 AM. A few wind gusts up to 45 mph are possible. Be aware that any strong gusts may bring down tree limbs. PAZ054-055-060>062-070-071-101>106-241230- Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- Including the cities of Jim Thorpe, Stroudsburg, Reading, Allentown, Bethlehem, Easton, Media, Philadelphia, Honey Brook, Oxford, West Chester, Kennett Square, Collegeville, Pottstown, Norristown, Lansdale, Chalfont, Perkasie, Morrisville, and Doylestown 639 AM EDT Tue Oct 24 2017 Scattered showers and gusty winds will continue across eastern Pennsylvania through 8:30 AM. A few wind gusts up to 45 mph are possible. Be aware that any strong gusts may bring down tree limbs.
Special weather statement, Oct 24, 6:50 AM EDT, 42 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
650 AM EDT TUE OCT 24 2017
DEZ002-NJZ016-017-021-022-241130-
Kent-Salem-Cumberland-Atlantic-Gloucester-
650 AM EDT TUE OCT 24 2017
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL KENT...SOUTHWESTERN
ATLANTIC...CUMBERLAND...EAST CENTRAL SALEM AND SOUTHEASTERN
GLOUCESTER COUNTIES...
At 649 AM EDT, a strong thunderstorm was located near Big Stone
Beach, or 12 miles southeast of Dover, moving northeast at 55 mph.
Winds up to 50 mph are possible with this storm.
Locations impacted include...
Vineland, Millville, Bridgeton, Cumberland, Glassboro, Clayton,
Buena, Laurel Lake, Weymouth, Estell Manor, Newfield, Elmer, Shiloh,
Newport, Franklinville, Leesburg, Dorothy, Bricksboro, Mauricetown
and Olivet.
LAT...LON 3919 7502 3921 7502 3922 7505 3921 7510
3918 7515 3921 7517 3924 7517 3926 7520
3925 7521 3927 7524 3930 7525 3929 7529
3934 7534 3971 7517 3949 7470
TIME...MOT...LOC 1049Z 208DEG 48KT 3907 7531
POSpecial weather statement, Oct 24, 7:32 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
732 AM EDT TUE OCT 24 2017
NJZ016>019-021-022-027-241200-
Northwestern Burlington-Salem-Cumberland-Camden-Atlantic-Southeastern
Burlington-Gloucester-
732 AM EDT TUE OCT 24 2017
...A SHOWER WILL AFFECT NORTHWESTERN BURLINGTON...EAST CENTRAL
SALEM...NORTHEASTERN CUMBERLAND...CAMDEN...NORTHWESTERN
ATLANTIC...SOUTHEASTERN BURLINGTON AND EASTERN GLOUCESTER COUNTIES...
At 731 AM EDT, a shower was located over Franklinville, or 9 miles
north of Vineland, moving northeast at 60 mph.
Winds up to 50 mph are possible with this shower.
Locations impacted include...
Vineland, Millville, Cherry Hill, Evesham, Mount Laurel, Willingboro,
Voorhees, Medford, Glassboro, Lindenwold, Hammonton, Lumberton,
Bellmawr, Mount Holly, Pitman, Clayton, Berlin, Tabernacle, Shamong
and Buena.
LAT...LON 3939 7503 3959 7526 4007 7492 4007 7490
3986 7446
TIME...MOT...LOC 1131Z 210DEG 50KT 3960 7506
CMSThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 24, 2:42 AM EDT | Gale Warning | PHI | 16 hr | |
| Oct 24, 6:50 AM EDT | Special Weather Statement | PHI | Cumberland | 40 min |
| Oct 24, 8:00 AM EDT | Special Weather Statement | PHI | Hunterdon, Mercer, Middlesex, Somerset | 30 min |
| Oct 24, 8:33 AM EDT | Wind Advisory | PHI | Sussex | 2 hr |
| Oct 24, 8:58 AM EDT | Special Weather Statement | PHI | Warren | 32 min |
| Oct 24, 9:27 AM EDT | Special Weather Statement | PHI | Warren | 33 min |
| Oct 24, 9:59 AM EDT | Special Weather Statement | PHI | Gloucester | 31 min |
| Oct 24, 10:00 AM EDT | Special Weather Statement | PHI | Sussex, Warren | 30 min |
| Oct 24, 10:30 AM EDT | Special Weather Statement | PHI | Burlington, Camden, Hunterdon | 30 min |
| Oct 24, 10:51 AM EDT | Special Weather Statement | PHI | Hunterdon, Morris, Somerset, Sussex, Warren | 39 min |
| Oct 24, 11:03 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington | 27 min |
| Oct 24, 11:11 AM EDT | Special Weather Statement | PHI | Mercer, Middlesex, Somerset | 34 min |
| Oct 24, 11:26 AM EDT | Special Weather Statement | PHI | Morris, Somerset | 34 min |
| Oct 24, 11:31 AM EDT | Special Weather Statement | PHI | Atlantic, Burlington, Ocean | 29 min |
| Oct 24, 12:03 PM EDT | Special Weather Statement | PHI | Middlesex, Morris, Sussex | 27 min |
| Oct 24, 12:28 PM EDT | Special Weather Statement | PHI | Morris | 32 min |
| Oct 24, 1:04 PM EDT | Special Weather Statement | PHI | Monmouth | 26 min |
| Oct 24, 2:16 PM EDT | Small Craft Advisory | PHI | 13 hr | |
| Oct 24, 5:08 PM EDT | Special Marine Warning | PHI | 67 min | |
| Oct 24, 5:37 PM EDT | Special Marine Warning | PHI | 53 min | |
| Oct 24, 5:41 PM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Oct 24, 5:53 PM EDT | Special Marine Warning | PHI | 67 min | |
| Oct 24, 6:01 PM EDT | Areal Flood Advisory | PHI | Atlantic, Burlington, Cape May, Ocean | 4 hr |
| Oct 24, 6:13 PM EDT | Special Weather Statement | PHI | Ocean | 32 min |
| Oct 24, 8:07 AM EDT | Special Weather Statement | PHI | Chester, Montgomery | 23 min |
| Oct 24, 8:28 AM EDT | Special Weather Statement | PHI | Bucks, Delaware, Lehigh, Montgomery, Northampton | 32 min |
| Oct 24, 8:52 AM EDT | Special Weather Statement | PHI | Monroe | 23 min |
| Oct 24, 5:54 AM EDT | Coastal Flood Advisory | PHI | Cecil, Kent, Queen Anne's, Talbot | 6 hr |
Nearby
Special Weather Statements in New Jersey, 2017Every special weather statement in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.